I was put on Effexor Xr 75 mags in an inpatient setting. I immediately noticed my anxiety spike but thought it was other drugs. I feel less depressed overall but my body feels strange and I feel numb and emotionless. I was not educated about the serious withdrawal symptoms while I was in the hospital and now I am not sure I want to continue a drug that can cause such horrible withdrawal symptoms down the road. I would have refused this drug if I were more educated by the prescribing psychiatrist. I am considering switching as soon as possible. I am looking into Lexapro. Is it possible to experience withdrawal in such a short period of time? Would it be wise to cross taper? Might I add this is for Major Depression and Anxiety.
Should I switch from Effexor to Lexapro after only 7 days? Is it possible to experience WD already?
- 7 Nov 2018 by Moriah10
- effexor, effexor xr, lexapro, depression, anxiety, panic disorder, social anxiety disorder, postpartum depression, generalized anxiety disorder, major depressive disorder, tapering, drug
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2019 • 9 answers
Updated 19 Dec 2018 • 3 answers
Updated 9 Nov 2017 • 1 answer
Updated 9 Nov 2017 • 2 answers
Updated 26 Oct 2018 • 3 answers